# SDR UALA2011081604347

- Difficulty date: August 15, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 56,625 hours, 6,705 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN REPORTED BURN ODOR THROUGHOUT CABIN.  TURNED OFF UPPER RECIRC FAN.  RAN UPPER RECIRC FANS AND LOWER RECIRC FANS AND TESTED WIRING VIA CMC.  FOUND NO FAULTS AND ALL OP NORMAL.  NO BURN ODOR THROUGHOUT CABIN PRESENT.
